MAUDE Adverse Event Report: CONMED AIRSEAL; INSUFFLATOR, LAPAROSCOPIC

CONMED AIRSEAL; INSUFFLATOR, LAPAROSCOPIC
Catalog Number AS-IFS1
Medical Device Problem Code Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
Conmed japan reported on behalf of the customer that the airseal ifs, 120v device, was being used during a laparoscopic gastrectomy procedure on an unknown date when it was reported, ¿the airseal shut down twice.¿.Further assessment found that the pneumoperitoneum appears to have been rapidly lost.The patient was reported to have no injury and the current status of the patient was reported as "unknown"." there were no alarms or notifications during this event.It is also unknown if instruments were inserted or removed from the patient during this event.The procedure was completed and there was no report of injury, medical intervention, or extended hospitalization for the patient.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
Neither the device nor photographic evidence was provided.Therefore, the reported event cannot be verified.The service history was reviewed, and no data was found.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.(b)(4).Per the instructions for use, the user is advised that < 5 bar/73 psi; if insufflation is started, the warning message ¿change gas bottle!¿ is displayed and acoustic signals (beeps) are emitted.The gas bottle should be changed immediately.If insufflation is stopped, the warning message ¿change gas bottle!¿ is displayed and insufflation cannot be restarted.Smoke evacuation level will switch to low until tank is replaced.While in airseal mode, a countdown of 100 s is displayed during which the empty gas bottle can be changed while maintaining abdominal pressure.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description

Brand Name
AIRSEAL
Common Device Name
INSUFFLATOR, LAPAROSCOPIC
Manufacturer (Section D)
CONMED
525 french rd
utica NY 13502
Manufacturer (Section G)
W.O.M. WORLD OF MEDICINE GMBH
salzufer 8
4th floor
berlin 10587
GM   10587
Manufacturer Contact
samantha dewberry
525 french road
utica, NY 13502
3152230184
MDR Report Key24290068
Report Number1320894-2026-00028
Device Sequence Number18737373
Product Code HIF
UDI-Device Identifier10851885004587
UDI-Public(01)10851885004587(11)181001
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K190303
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAS-IFS1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Supplement Date Received by Manufacturer02/11/2026
Initial Report FDA Received Date02/09/2026
Supplement Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/01/2018
Is the Device Labeled for Single Use? (Y/N) No
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic